Absorbent Sets in Topological Algebras
Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 101-111
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1992_39_a1,
author = {Rodia I. Hadjigeorgiou},
title = {Absorbent {Sets} in {Topological} {Algebras}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {101--111},
year = {1992},
volume = {39},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1992_39_a1/}
}
Rodia I. Hadjigeorgiou. Absorbent Sets in Topological Algebras. Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 101-111. http://geodesic.mathdoc.fr/item/MR_1992_39_a1/